# SDR USAA049908

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 1100049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6151 - BOS-LGA - FOUND ON L/S, EPL LIGHTS OUT FROM ROW 8 TO ROW 15.  FOUND FUSE BLOW IN FORWARD EPL BATTERY CHARGER.  FUSE PIGTAIL BROKEN IN F3 FUSE HOLDER.  REPLACED FORWARD EPL LIGHTS BATTERY CHARGER.  (M)
